# SDR 2022FA0000364

- Difficulty date: December 15, 2021
- Submitted: July 22, 2022
- Operation: General aviation
- Aircraft: N158CL
- Make and model: Dhav DHC7102
- Aircraft serial: 058
- Aircraft time: 48,094 hours, 40,056 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 72710086001
- Condition: Cracked
- Location: Rudder
- Part time: 48,094 hours, 40,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION PER VIKING SB V7-27-03 REV0 ISSUED 18 OCT 21. PILOTS RUDDER PEDAL ADJUSTMENT BRACKET WAS FOUND TO BE CRACKED. REPLACED BRACKET. AWAITING UPDATE TO 1-7-7E MM FOR NEW INSPECTION FREQUENCY.
